Just a quick note to say hi! i saw you had vitaminD deficiency. Do you take stomach meds? if so, that is where it is probably coming from. those meds reduce the stomach acids that help your body absorb certain nutrients like calcium and vitamin D. if you take them for a long duration it could lead to osteoperousis and etc.
Just a quick note to say hi!
i do feel exactly what ur feeling. i took nexum also, but after the medication it keeps on comming back, i mean the symptoms. i also expected that i do have gerd.one doctor gave me some med for asthma, maybe bec i do have some shorthness in breathing, i had my xray and bec i used to smoke my bronchi are inflammed,they gave me some syrup for bronchitis. still symptoms are there.
i still feel boated some times.... i just took more water whenever i feel that and it helps, i took small but frequent meals.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.